# SDR ZW0A0100302

- Difficulty date: April 17, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N724TW
- Make and model: Boeing 757231
- Aircraft serial: 288488
- Aircraft time: 5,785 hours, 1,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EXIT LIGHT INOPERATIVE AT THE RT SIDE AFT, LT SIDE AFT, AND THE RT SIDE FWD CABIN DOORS.  REPLACED LAMP AT THE RT SIDE FWD DOOR AND CLEANED OUT CORROSION IN LIGHT ASSEMBLY AT THE OTHER TWO DOORS.  CHECK-C 2-28-01 LAX.
